# SDR COMA0260183

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 9,124 hours, 9,318 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6002307014
- Condition: Cracked
- Location: Horiz Stab
- Part time: 9,124 hours, 9,318 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HORIZ STAB VISOR FITTING CRACKED.INSTALLED NEW SERVICEABLE FITTING.I/A/W REO 601R-55-11-016 AND SRM 51-42-06.
